Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Wallman-type compactification for convergence spaces
HTML articles powered by AMS MathViewer

by R. J. Gazik, B. H. Park and G. D. Richardson PDF
Proc. Amer. Math. Soc. 92 (1984), 301-304 Request permission

Abstract:

A compactification for any given convergence space is constructed. The compactification has the unique continuous extension property subject to reasonable assumptions on the range space. Properties of the compactification are studied.
References
Similar Articles
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 301-304
  • MSC: Primary 54A20; Secondary 54C20, 54C25, 54D35
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754726-1
  • MathSciNet review: 754726